Alert archive / North Carolina / Beach Hazards Statements in 2019

Beach Hazards Statement 3, NWS Wilmington, NC

April 14, 2019Brunswick County, North Carolina

NWS Wilmington, NC issued this beach hazards statement at Apr 14, 2019, 8:13 PM EDT for Brunswick County, North Carolina. It took effect at Apr 15, 2019, 6:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2019, 8:13 PM EDT (00:13 UTC)
In effect from
Apr 15, 2019, 6:00 AM EDT
Expired
Apr 15, 2019, 9:00 PM EDT
In force
15 hr
Issued by
NWS Wilmington, NC

County Brunswick County, NC

The radar

The Wilmington radar (KLTX), 19 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2019-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2019-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
946 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

860 
WHUS42 KILM 150013
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
813 PM EDT Sun Apr 14 2019


NCZ110-151000-
/O.NEW.KILM.BH.S.0003.190415T1000Z-190416T0100Z/
/O.CON.KILM.RP.S.0003.000000T0000Z-190415T0100Z/
Coastal Brunswick-
813 PM EDT Sun Apr 14 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT MONDAY THROUGH
MONDAY EVENING...

The National Weather Service in Wilmington has issued a Beach
Hazards Statement, which is in effect from 6 AM EDT Monday
through Monday evening.

* LOCATIONS...Coastal Brunswick.

* TIMING...For the High Rip Current Risk, until 9 PM EDT this 
  evening. For the Beach Hazards Statement, from 6 AM EDT Monday 
  through Monday evening.

* SURF ZONE IMPACTS...Strong west to east longshore current will
  develop Monday. In addition, a moderate rip current risk will be
  in effect Monday for Brunswick county beaches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Longshore currents can sweep swimmers and surfers into rip 
currents, piers, jetties, and other hazardous areas. Often, if the
longshore current is strong enough, it will sweep swimmers off 
their feet, making it difficult to return to shore.

Caution should be used when in or near the water. Check with the
lifeguards before entering the ocean for possible hazards you may
be swept into.

Rip currents are powerful channels of water flowing quickly away 
from shore, which occur most often at low spots or breaks in the 
sandbar and in the vicinity of structures such as groins, jetties 
and piers. Heed the advice of lifeguards, beach patrol flags and 
signs.

If you become caught in a rip current, yell for help. Remain calm,
do not exhaust yourself and stay afloat while waiting for help. If
you have to swim out of a rip current, swim parallel to shore and
back toward the beach when possible. Do not attempt to swim
directly against a rip current as you will tire quickly. 

&&

$$

NCZ106-108-SCZ054-056-150115-
/O.CON.KILM.BH.S.0002.000000T0000Z-190415T0100Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
813 PM EDT Sun Apr 14 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* LOCATIONS...In South Carolina, Coastal Horry and Coastal 
  Georgetown. In North Carolina, Coastal Pender and Coastal New 
  Hanover.

* TIMING...Until 9 PM EDT this evening.

* SURF ZONE IMPACTS...The threat of a strong south to north
  longshore current will continue tonight, with veering of 
  southerly winds and swell diminishing the threat for tomorrow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties, and other hazardous areas. Often, if
the longshore current is strong enough, it will sweep swimmers
off their feet, making it difficult to return to shore.

Caution should be used when in or near the water. Check with the
lifeguards before entering the ocean for possible hazards you may
be swept into.

&&

$$

19
3 follow-up statements
450 
WHUS42 KILM 150752
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
352 AM EDT Mon Apr 15 2019

NCZ107-151300-
/O.NEW.KILM.CF.Y.0031.190415T0800Z-190415T1300Z/
Inland New Hanover-
352 AM EDT Mon Apr 15 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

The National Weather Service in Wilmington has issued a Coastal
Flood Advisory, which is in effect until 9 AM EDT this morning.

* LOCATIONS...Inland New Hanover.

* TIMING...Until 9 AM EDT this morning.

* COASTAL FLOOD IMPACTS...Flooding along Battleship Road and USS
  North Carolina Road is expected, including minor flooding along
  Water street.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

&&

$$

NCZ110-151600-
/O.CON.KILM.BH.S.0003.190415T1000Z-190416T0100Z/
Coastal Brunswick-
352 AM EDT Mon Apr 15 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* LOCATIONS...Coastal Brunswick.

* TIMING...Through this evening.

* SURF ZONE IMPACTS...The threat of a strong south to north
  longshore current will continue with veering of southerly winds
  and swell diminishing the threat today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties, and other hazardous areas. Often, if
the longshore current is strong enough, it will sweep swimmers
off their feet, making it difficult to return to shore.

Caution should be used when in or near the water. Check with the
lifeguards before entering the ocean for possible hazards you may
be swept into.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly.

&&

$$
864 
WHUS42 KILM 150901
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
501 AM EDT Mon Apr 15 2019



NCZ107-151300-
/O.CON.KILM.CF.Y.0031.000000T0000Z-190415T1300Z/
Inland New Hanover-
501 AM EDT Mon Apr 15 2019

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

* LOCATIONS...Inland New Hanover.

* TIMING...Until 9 AM EDT this morning.

* COASTAL FLOOD IMPACTS...Flooding along Battleship Road and USS
  North Carolina Road is expected, including minor flooding along
  Water street.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

&&

Time of high total tides are approximate to the nearest hour.

WILMINGTON  NC
MLLW CATEGORIES - MINOR 5.5 FT, MODERATE 6.7 FT, MAJOR 9.0 FT
MHHW CATEGORIES - MINOR 0.8 FT, MODERATE 2.0 FT, MAJOR 4.3 FT

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 15/07 AM     5.9        1.2        1.1        1      Minor    
 15/07 PM     5.8        1.1        1.0        1      Minor    
 16/08 AM     6.0        1.3        1.2        1      Minor    
 16/08 PM     6.2        1.5        1.2        1      Minor    
 17/09 AM     6.0        1.3        1.1        1      Minor    
 17/09 PM     6.4        1.7        1.1        1      Minor

&&

$$

NCZ110-152100-
/O.CON.KILM.BH.S.0003.190415T1000Z-190416T0100Z/
Coastal Brunswick-
501 AM EDT Mon Apr 15 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* LOCATIONS...Coastal Brunswick.

* TIMING...Through this evening.

* SURF ZONE IMPACTS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties, and other hazardous areas. Often, if
the longshore current is strong enough, it will sweep swimmers
off their feet, making it difficult to return to shore.

Caution should be used when in or near the water. Check with the
lifeguards before entering the ocean for possible hazards you may
be swept into.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly.

&&

$$
805 
WHUS42 KILM 151250
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
850 AM EDT Mon Apr 15 2019

NCZ107-151400-
/O.EXP.KILM.CF.Y.0031.000000T0000Z-190415T1300Z/
Inland New Hanover-
850 AM EDT Mon Apr 15 2019

...COASTAL FLOOD ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

River levels have dropped below advisory criteria.

&&

Time of high total tides are approximate to the nearest hour.

WILMINGTON  NC
MLLW CATEGORIES - MINOR 5.5 FT, MODERATE 6.7 FT, MAJOR 9.0 FT
MHHW CATEGORIES - MINOR 0.8 FT, MODERATE 2.0 FT, MAJOR 4.3 FT

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 15/08 AM     4.7        0.0        0.3        1       None    
 15/07 PM     5.2        0.5        0.4        1       None    
 16/08 AM     5.4        0.7        0.5        1       None    
 16/08 PM     5.5        0.8        0.5        1      Minor    
 17/09 AM     5.3        0.6        0.4        1       None    
 17/09 PM     5.7        1.0        0.4        1      Minor

&&

$$

NCZ110-152100-
/O.CON.KILM.BH.S.0003.000000T0000Z-190416T0100Z/
Coastal Brunswick-
850 AM EDT Mon Apr 15 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* LOCATIONS...Coastal Brunswick.

* TIMING...Through this evening.

* SURF ZONE IMPACTS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties, and other hazardous areas. Often, if
the longshore current is strong enough, it will sweep swimmers
off their feet, making it difficult to return to shore.

Caution should be used when in or near the water. Check with the
lifeguards before entering the ocean for possible hazards you may
be swept into.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain
calm, do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current, swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Apr 14, 7:55 PM EDT, 18 minutes earlier.

Area forecast discussion, Apr 14, 7:55 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
755 PM EDT Sun Apr 14 2019

.SYNOPSIS...
Strong to severe thunderstorms will be possible ahead of a cold
front this evening and partially into the pre-dawn Mon hours.
The cold front will clear the coast by daybreak Mon followed by
dry high pressure building in Monday through the midweek period.
The next cold front will slowly cross the Carolinas late this
week into early next weekend with a round of showers and
thunderstorms possible. High pressure will again follow late
next weekend.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
As of 700 PM Sunday...TOR Watch in effect for the entire land
based ILM CWA thru 06Z. Based on latest 88d trends and HRRR
model runs, POPs and WX have also been updated to account for
the best chances and locations to experience T and especially
T+ during the TOR Watch period ending at 06Z. The earlier thick
Cirrus overcast and the low level SE to S flow (ie. Maritime
Stable Atlantic Air) of the past 1 to 2 days, have combined to
limit instability across the FA. Basically it's a Low Cape
and High Shear Environment with discrete cells with Tornadic
signature type storms being favorable, hence the Tor Watch in
effect. Once the influence from this low level stable maritime
air is overcome somewhat from additional upstream dynamics, an
increase in tstorm coverage should fire up with models hinting
this possibly occurring during the pre-dawn Mon hrs, possibly
after 06Z. At and after 06z, the majority of this convection
should be downstream of the ILM CWA. With HRRR and HiResW
indicating this possibility.

Previous.......................................................
As of 300 PM Sunday...An approaching cold front will move
through the area tonight preceded by scattered showers and
thunderstorms. A few storms could become severe with the
potential for damaging winds and large hail. The rain will taper
off from west to east overnight and should come to an end
completely by about daybreak Monday. Clearing skies and cooler
weather is on tap for Monday and Monday night. Minimums tonight
should fall to the upper 50s to lower 60s. Temperatures won't
rebound a lot on Monday with highs expected to reach the upper
60s to lower 70s. Mins Monday night will fall the the mid 40s to
around 50.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
As of 300 PM Sunday...High pressure overhead on Tuesday, will
shift off the coast overnight. Mid to upper ridge will be
aligned up through the Southeast with plenty of dry air and
subsidence to keep a rain-free forecast. Light and variable
winds will come around to the S as return flow develops around
the high. The cooler air mass in place will modify with the
warmer and more humid air making its way in Tues night into Wed.
Dewpoint temps in the 30s Tues aftn will end closer to 50 by
Wed morning. Overall, expect dry weather with just below normal
temps and plenty of sunshine, making it feel warmer in the sun
and cooler in the shade on Tues. Temps should reach into the
lower 70s most places on Tues and fall into the low to mid 50s
Tues night.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 300 PM Sunday...Air mass will warm and moisten in
southerly return flow around exiting high pressure Wed into
Thurs. This will introduce aftn cu and only a very low end chc
of a localized shower on Thurs as ridge holds overhead most of
the day. Overall, expect cirrus to filter out the full sunshine
and some flat cu developing.

Moisture will increase further on Fri as air mass destabilizes
in warm and humid air mass ahead of front. This cold front will
march across the Carolinas Fri into Fri night. Southerly winds
will begin to increase as gradient tightens as early as Thurs
eve. Expect fairly widespread clouds and decent coverage of
shwrs and thunderstorms through Fri and could see some strong to
severe thunderstorms. Cold front moves off the coast with drier
and relatively cooler air moving in through Saturday, but deep
mid to upper trough still remains west of the area. As this
shifts east later on Sat, clouds and a chc of shwr will return
with dry air to follow for Sunday as high pressure builds in.
Temps will warm into the 80s most places Wed through Fri with
overnight lows on the warm side, remaining in the 60s. Temps
will begin to cool on Sat, back below normal but will warm again
on Sun in bright sunshine.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 0Z....Currently MVFR ceilings at coastal terminals (with occasional
IFR at MYR and CRE) and VFR inland. Scattered storms across our area
tonight before main line of precipitation moves across shortly after
midnight with cold front passage. Chance for thunderstorms, and slight
chance some storms may become severe. Non-convective low level wind
shear is likely at coastal terminals between 2z and 7z, with southerly
winds at 2000 ft approaching 50kts. After cold front passage, skies will
clear out and remain clear for rest of TAF period. Strong southerly
surface winds overnight will veer to westerlies by late tomorrow
morning.

Extended Outlook...VFR through Thursday. Showers possible Friday.

&&

.MARINE...
As of 715 PM Sunday...The stable low level maritime Atlantic
air will keep convection from becoming too widespread as well
as reaching or surpassing SVR thresholds. For that reasoning,
the TOR Watch does NOT include the local ILM waters. Have
continued the SCA overnight thru much of Mon as the sfc pg
continues to tighten ahead of the cold front, with it's passage
slated before daybreak Mon. S to SW 15 to 25 kt G30 will veer to
the West after FROPA and further veer to the NW Mon afternoon.
With CAA added to the mix, the waters will see a bit more
gustiness in the wind field.

Previous..................................................
As of 300 PM Sunday...Frisky conditions are expected over the
waters tonight with SW winds of 20 to 25 KT with higher gusts.
Isolated to scattered thunderstorms may produce locally higher
winds and waves. Winds will shift to the west shortly after
daybreak Monday and become NW toward evening before becoming
northerly late Monday night. Speeds will diminish from 20 to 25
KT Monday morning to 10 to 15 KT late Monday night. Seas will
build to 6 to 9 feet overnight tonight before subsiding to 3 to
5 FT by late Monday night.

High pressure will move overhead on Tue then shift offshore Tue
night. Offshore flow at the start of the period will gradually
weaken with winds veering from north to east Tue. Reduction in
wind speeds will allow seas to fall from 3 to 4 ft Mon night to
2 to 3 ft Tue and 2 ft or less Tue night. South to southwest
flow Wed and Thu with high off the Southeast coast. Gradient
will keep speeds 10 kt or less through early Thu with seas 2 ft
or less Wed, but increasing to 2 to 4 ft through Thurs aftn as
gradient begins to tighten with approach of cold front. Expect
a further increase in winds and seas Thu night into Fri with
SCA conditions developing around daybreak on Fri. Seas may
reach up to 8 to 10 ft in the outer waters by Fri night in
stiff southerly flow up 20 to 30 kts.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 9 PM EDT this evening for SCZ054-
     056.
NC...Beach Hazards Statement until 9 PM EDT this evening for NCZ106-
     108.
     High Rip Current Risk until 9 PM EDT this evening for NCZ110.
MARINE...Small Craft Advisory until 5 PM EDT Monday for AMZ250-252-254-
     256.

&&

SYNOPSIS...DCH
NEAR TERM...DCH/RAN
SHORT TERM...RGZ
LONG TERM...RGZ
AVIATION...VAO
Hazardous weather outlook, Apr 14, 6:33 PM EDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
633 PM EDT Sun Apr 14 2019

AMZ250-252-254-256-152245-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
633 PM EDT Sun Apr 14 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT MONDAY...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Small craft advisory conditions are expected again Friday into
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059-
152245-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Inland Georgetown-Central Horry-Northern Horry-
633 PM EDT Sun Apr 14 2019

...TORNADO WATCH 68 IN EFFECT UNTIL 2 AM EDT MONDAY...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ110-152245-
Coastal Brunswick-
633 PM EDT Sun Apr 14 2019

...TORNADO WATCH 68 IN EFFECT UNTIL 2 AM EDT MONDAY...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ106-108-SCZ054-152245-
Coastal Pender-Coastal New Hanover-Coastal Horry-
633 PM EDT Sun Apr 14 2019

...TORNADO WATCH 68 IN EFFECT UNTIL 2 AM EDT MONDAY...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tornado Watch.
   Moderate Risk of Rip Currents.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

SCZ056-152245-
Coastal Georgetown-
633 PM EDT Sun Apr 14 2019

...TORNADO WATCH 68 IN EFFECT UNTIL 2 AM EDT MONDAY...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tornado Watch.
   Moderate Risk of Rip Currents.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

dch

In the hours before

Special weather statement, Apr 14, 6:07 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Wilmington NC
607 PM EDT Sun Apr 14 2019

SCZ017-142300-
Marlboro SC-
607 PM EDT Sun Apr 14 2019

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN MARLBORO COUNTY UNTIL
700 PM EDT...

At 605 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cheraw, moving northeast at 40 mph. This storm has been showing
signs of rotation. Remain alert for any possible warnings.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wallace.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3481 7975 3469 7987 3470 7987 3474 7989
      3477 7993 3480 7994 3480 7993 3481 7993
TIME...MOT...LOC 2205Z 220DEG 34KT 3471 7994

RGZ

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:03 AM EDTSpecial Weather StatementILMBrunswick, Pender57 min
Apr 15, 2:19 AM EDTSpecial Marine WarningILM56 min
Apr 15, 2:41 AM EDTSpecial Weather StatementILMNew Hanover34 min
Apr 15, 2:52 AM EDTSpecial Marine WarningILM53 min
Apr 15, 3:14 AM EDTSpecial Marine WarningILM46 min
Apr 15, 3:39 AM EDTSpecial Marine WarningILM66 min
Apr 15, 3:52 AM EDTCoastal Flood AdvisoryILMNew Hanover5 hr
Apr 15, 3:56 AM EDTSpecial Marine WarningILM33 min
Apr 15, 5:19 PM EDTSmall Craft AdvisoryILM6 hr

Nearby

Beach Hazards Statements in North Carolina, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.